Capacities in generalized Orlicz spaces
Baruah, Debangana; Harjulehto, Petteri; Hästö, Peter (2018-10-01)
Debangana Baruah, Petteri Harjulehto, and Peter Hästö, “Capacities in Generalized Orlicz Spaces,” Journal of Function Spaces, vol. 2018, Article ID 8459874, 10 pages, 2018. https://doi.org/10.1155/2018/8459874.
Copyright © 2018 Debangana Baruah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper basic properties of both Sobolev and relative capacities are studied in generalized Orlicz spaces. The capacities are compared with each other and the Hausdorff measure. As an application, the existence of quasicontinuous representative of generalized Orlicz functions is proved.
- Avoin saatavuus